Orthogonal polynomials for exponential weights x2 ρ e- 2 Q ( x ) on [ 0, d ), II

Eli Levin, Doron Lubinsky

Research output: Contribution to journalArticlepeer-review


Let I = [ 0, d ), where d is finite or infinite. Let Wρ fenced(x) = xρ exp fenced(- Q fenced(x)), where ρ > - frac(1, 2) and Q is continuous and increasing on I, with limit ∞ at d. We obtain further bounds on the orthonormal polynomials associated with the weight Wρ2, finer spacing on their zeros, and estimates of their associated fundamental polynomials of Lagrange interpolation. In addition, we obtain weighted Markov and Bernstein inequalities.

Original languageEnglish
Pages (from-to)107-143
Number of pages37
JournalJournal of Approximation Theory
Issue number1-2
StatePublished - Mar 2006

Bibliographical note

Funding Information:
∗ Corresponding author. Fax: 404 894 4409. E-mail address: lubinsky@math.gatech.edu (Doron Lubinsky). 1Research of second author supported by NSF grant DMS 0400446.


Dive into the research topics of 'Orthogonal polynomials for exponential weights x2 ρ e- 2 Q ( x ) on [ 0, d ), II'. Together they form a unique fingerprint.

Cite this